# SDR FDEA2020043090844

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N137FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61206
- Aircraft time: 6,849 hours, 3,012 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: 451T1003708
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, ROLLER TRACK @RBL 44 STA 1200 HAS CRACKS AND PIECES MISSING REPAIRED ROLLER TRACK PER B767 SRM 53-00-53-2R
